How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Suzanne Your Own Question
Suzanne
Suzanne, Mental Health Professional
Category: Mental Health
Satisfied Customers: 919
Experience:  LCSW, RN. Mental Health, Relationship & Parenting issues.EMDR, Hypnosis.
32195369
Type Your Mental Health Question Here...
Suzanne is online now
A new question is answered every 9 seconds

I understand that you were unable to answer all of my concerns

Customer Question

I understand that you were unable to answer all of my concerns for lack of information from me. There are a few details which may be of help to you. Meds I am currenly taking include Xanax 1 mg 3 x day, Busbar, Bisoprol, (high blood pressure) 5 mg, Clorzoxazone 500 mg, 1/6 hours, Cyanocobalam inj 1000 cc 2 wks,Lasix 80 mg, 1 daym Gabapenten 400 mg 2 x day, Levothtyroxim 50cg, Potassium 80 meg day, prednisone 3 mg day ( If I go down lower than 3, then my adrenal gland doesn't work (or so I was told by a doc so many years ago,Zoloft 100 mg, Cumiden 7.5 mg 3 days wk & 5 mg 4 other days, Clonozapam 50 mg 1 x day,Nitrofurantoin Macro 2 mg day, Trazadone 50 mg day, Actonel 1 x week, 2 liter oxygen (24/7),Bipap. I also take a number of supplements i.e. Vitamins b, d, e, calcium + D, fish oil, one a day and some others I can't remember right now. It's 3:30 in the morning here right now in Tampa, FL but this is so important to me and I feel so thankful to have found you and this website! I guess I am looking for a number of answers; I'm already seeing a grief counselor and taking meds for depression. I would really like to know how do I get well. I would like to get my memory back. In 6th grade I won the National Spelling Bee for Florida - today I can't remember how to spell. I can't repeat 6 numbers in a row. The orthodic surgeon for my leg told my I had terrible bones. I had a dexa bone scan yesterday and it showed I am in the normal range. The cardiologist said I have no problems, but the next day when I saw the pulmonologist, he said I have an irregular heartbeat and low SATS. The cardiologist ran an EKG (which I think is useless because it only lasts roughly 5 seconds), and said is looked great. My open heart surgery was for chronic afib, the surgeion retired- what do I do? Get a second opinion? The leg surgeon wants to do a knee replacement- I'm getting a second opinion on that too because he told me 2 months ago that he didn't think I was going to need one, but I would have pain until 1 year after the accident (Jan. 18, 2010). I am starting to have some doubts, but my two most pressing ones are how I get over these nervous breakdown symptoms ( 95% short term). What should I do about this leg? I just keep waiting for the next thing to happen, soeone else to pass away, or get sick or just some other tragedy. I am still grieving badly ver my sons and sister. Dr I hope a don't have dementia or alzheimers (sp) or some kind of mental disease that can't be cured. I hope I don't have to have a knee replacement right now - I don't feel that I can emotionally handle it and I am scared to death after everything that has happenned. What do you think? and please be frank with me. Thanks alot!!
Submitted: 6 years ago.
Category: Mental Health
Expert:  Suzanne replied 6 years ago.

Thanks for bringing your question to JustAnswer.

 

You have a very complicated situation, and we will not be able to solve everything online, but I would like to address your memory problems.

 

In your list of medications, you list both Xanax AND Clonozapam. It is somewhat dangerous and very unusual to be taking two benzodiazapines at the same time. This alone could be causing your mental confusion, memory problems, etc. Both of these meds are habit-forming, the Xanax especially.

 

Trazadone is also very sedating and can be adding to your problems. To be taking Buspar on top of two benzodiazepines is also very odd: it is usually prescribed instead of the more sedating, and habit-forming drugs.

 

You asked for honesty, and I will give you my honest opinion as a registered nurse with many years experience with psychiatric medications:

 

You need to take every single medication you are taking...including the supplements...put them all in a bag, and take them to the one doctor who has known you the longest and knows you the best, XXXXX XXXXX him to go through them and check for drug interactions. Do not leave even one of them at home. Some good pharmacies will also do this service for people, without charge.

 

You need to have one doctor filtering and approving all the changes to your meds that other doctors are making. It seems like one hand doesn't know what the other is doing.

 

You will not be able to think clearly enough to make good decisions about your health problems until you get these medications cleared up.

 

Please have the "brown bag medication review" (as it's called) done as soon as possible!

I wish you the best,

Suzanne

 

Related Mental Health Questions